Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 10, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Feb 20, 2014, 5:09 PM CST for 4 counties in Illinois. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 5:09 PM CST (23:09 UTC)
- Expired
- Feb 20, 2014, 6:00 PM CST
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, IL, Fayette County, IL, Marion County, IL, Washington County, IL
The radar
The Evansville,IN radar (KVWX), 117 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 5:18 PM CST | TSTM WND DMG | Kinmundy, IL | POWER LINES DOWN NEAR KINMUNDY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 1:36 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
| Feb 20, 4:45 PM CST | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 582 m²/s²
- 0-3 km storm-relative helicity
- 576 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
920
WUUS53 KLSX 202309
SVRLSX
ILC027-051-121-189-210000-
/O.NEW.KLSX.SV.W.0010.140220T2309Z-140221T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
509 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 600 PM CST
* AT 506 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF KINMUNDY TO CENTRAL CITY TO 5
MILES SOUTHWEST OF ASHLEY...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SALEM...ASHLEY...ODIN...KINMUNDY...FARINA...OMEGA...STEPHEN FORBES
STATION...HELM...LOOGOOTEE...ST. JAMES...ST. PETER...TONTI...
SELMAVILLE...WALNUT HILL...ALMA...BRUBAKER...CARTTER...LA CLEDE...
KELL AND IUKA.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN ILLINOIS NEAR EXIT 76.
INTERSTATE 57 FROM EXIT 109 TO EXIT 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3847 8914 3822 8914 3821 8933 3854 8919
3896 8898 3905 8880 3892 8880 3891 8869
3848 8869
TIME...MOT...LOC 2309Z 234DEG 53KT 3889 8889 3860 8908
3830 8921
HAIL...0.75IN
WIND...60MPH
$$
KANOFSKY3 follow-up statements
341
WWUS53 KLSX 202318
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
518 PM CST THU FEB 20 2014
ILC027-189-202328-
/O.CAN.KLSX.SV.W.0010.000000T0000Z-140221T0000Z/
WASHINGTON IL-CLINTON IL-
518 PM CST THU FEB 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLINTON AND
EASTERN WASHINGTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3848 8869 3847 8914 3863 8914 3884 8896
3905 8881 3892 8880 3891 8869
TIME...MOT...LOC 2318Z 234DEG 53KT 3897 8875 3868 8894
3838 8907
$$
ILC051-121-210000-
/O.CON.KLSX.SV.W.0010.000000T0000Z-140221T0000Z/
MARION IL-FAYETTE IL-
518 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FAYETTE AND MARION COUNTIES UNTIL 600 PM CST...
AT 515 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF ST. ELMO TO SALEM TO ASHLEY...AND
MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALEM...KINMUNDY...FARINA...OMEGA...STEPHEN FORBES STATION...HELM...
BRUBAKER...CARTTER...LA CLEDE...KELL AND IUKA.
THIS WARNING ALSO INCLUDES...
INTERSTATE 57 FROM EXIT 109 TO EXIT 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3848 8869 3847 8914 3863 8914 3884 8896
3905 8881 3892 8880 3891 8869
TIME...MOT...LOC 2318Z 234DEG 53KT 3897 8875 3868 8894
3838 8907
HAIL...0.75IN
WIND...60MPH
$$
KANOFSKY428
WWUS53 KLSX 202326
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CST THU FEB 20 2014
ILC051-121-210000-
/O.CON.KLSX.SV.W.0010.000000T0000Z-140221T0000Z/
MARION IL-FAYETTE IL-
526 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FAYETTE AND MARION COUNTIES UNTIL 600 PM CST...
AT 525 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WATSON TO KINMUNDY TO 8 MILES NORTHEAST OF WOODLAWN...
AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OMEGA...STEPHEN FORBES STATION...HELM...LA CLEDE...KELL AND IUKA.
THIS WARNING ALSO INCLUDES...
INTERSTATE 57 FROM EXIT 109 TO EXIT 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3847 8904 3863 8902 3884 8896 3893 8881
3891 8880 3892 8871 3891 8869 3848 8869
3848 8870
TIME...MOT...LOC 2326Z 234DEG 53KT 3904 8862 3875 8882
3845 8895
HAIL...0.75IN
WIND...60MPH
$$
KANOFSKY347
WWUS53 KLSX 202336
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CST THU FEB 20 2014
ILC051-121-202346-
/O.CAN.KLSX.SV.W.0010.000000T0000Z-140221T0000Z/
MARION IL-FAYETTE IL-
536 PM CST THU FEB 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
MARION COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3847 8904 3863 8902 3884 8896 3893 8881
3891 8880 3892 8871 3891 8869 3848 8869
3848 8870
TIME...MOT...LOC 2336Z 234DEG 53KT 3912 8846 3883 8866
3854 8880
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 3:20 PM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Feb 20, 3:20 PM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CST Thu Feb 20 2014
.SHORT TERM: (Through Late Tonight)
Issued at 312 PM CST Thu Feb 20 2014
Several bands of thunderstorms have developed head of the front and
these will continue to push quickly eastward through the remainder
of the afternoon and into the early evening. Attendant with the
storms will be primarily a threat of damaging winds and small
hail, possibly an isolated tornado. All of the storms should exit
the CWA by 00z as the cold front surges eastward. We have been
observing an initial strong blast of southwest to west winds of
50-60 mph with the passage of the front coincident with an area of
deeper mixing within the dry slot. Following this brief blast, the
winds have been decreasing into the 20-30 mph range with gusts of
40-50 mph. Given this initial surge is brief we will continue with
just the wind advisory which covers the main thrust of the wind
event into the evening hours. The winds will remain gusty
overnight in the wake of the front and deepening cyclone, but will
diminish from the intensity of this afternoon and evening. Post-
frontal stratus will blanket the area for at least a portion of
this evening and then push out of the area by 03z. Within the
stratus there could be an accompanying sprinkle or flurry in
northeast MO and west central IL, otherwise clear skies expected
ovenight. We will be cancelling the flood watch as storms have
exited NEMO and are moving quite rapidly in south central IL and
don't pose a flood threat.
Glass
.LONG TERM: (Friday through Next Thursday)
Issued at 258 PM CST Thu Feb 20 2014
On Friday, gusty west winds to back to the southwest as a weak
surface ridge builds in. Winds will be gusting to near 35 mph at
times. Otherwise, mostly sunny with highs ranging from the upper
40s north to the upper 50s over central and southern Missouri.
A weak cold front slides through Friday night, but energy to
remain just north and northeast of forecast area, so should see
dry conditions. Did keep silent slight chance pops over northeast
MO and west central IL on Friday where some light snow/light rain
may be possible, but confidence is low right now.
By Saturday, surface ridge to build back in with cooler conditions
expected. Highs will only be in the upper 30s to upper 50s, but
still near normal for this time of year. Lows Saturday night will be
in the low 20s to low 30s. In the meantime, a stalled frontal
boundary will setup just south of forecast area with some
overrunning pcpn possible as a shortwave rides along the boundary,
but confidence is low at this time. Just kept silent slight
chance pops for Saturday night for some light rain/snow mix.
On Sunday, surface ridge to strengthen and bring in cooler weather
for the remainder of the forecast period. Highs on Sunday will only
be in the low 30s to mid 40s with lows Sunday night in the mid teens
to low 20s.
Beyond that, next chance for precipitation will be Monday and
Monday night, though best chances will be over northern MO and
northern half of IL, so kept silent slight chance pops in this
area. With colder air moving in, the precipitation will be in the
form of light snow with this system. Colder weather to persist
through mid week with highs in the mid 20s to low 40s through
Wednesday and lows in the teens to low 20s. Then even colder air
to filter in by Thursday with highs only in the upper teens to mid
30s.
Byrd
&&
.AVIATION: (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1127 AM CST Thu Feb 20 2014
Surface low now NW of KMKC will move northeastward this afternoon
and tonight with the warm front lifting northward through KUIN
within the next hour or so, and the trailing cold front sweeping
eastward across the area this afternoon. Predominately VFR
conditons are expected ahead of the cold front along with gusty
southerly winds. The exception is with any thunderstorms occurring
along/ahead of front which could drop flight conditions briefly
to IFR and contain strong winds. Coverage of any storms is hard to
judge at this time and thus have just mentioned Vicinity in the
current TAFS and will update as needed once coverage and impacts
can be determined. Very strong southwest-west winds gusting 38-45
kts will occur with the passage of the cold front, along with a
period of MVFR cigs. Clouds will clear this evening and the winds
should diminish some this evening but will remain gusty through
the period.
Specifics for KSTL:
VFR conditions and gusty southerly winds are expected until a cold front
passage around 22z. Thunderstorm chances/coverage with the cold
front are hard to judge at this time, and thus have kept with a
mention of VCTS and will update if needed once coverage and impacts
can be determined. Very strong southwest-west winds gusting 38-45
kts will occur with the passage of the cold front at 22z, along
with a period of MVFR cigs into mid-evening. Clouds will clear
around 02-03z and the winds should diminish some this evening but
will remain gusty through the period.
Glass
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WIND ADVISORY until Midnight CST tonight FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Shelby MO-St. Charles MO-St.
Francois MO-St. Louis City MO-St. Louis MO-Ste. Genevieve
MO-Warren MO-Washington MO.
IL...WIND ADVISORY until Midnight CST tonight FOR Adams IL-Bond IL-
Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Feb 20, 4:15 PM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CST THU FEB 20 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THROUGH EARLY THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA. SOME OF THE THUNDERSTORMS MAY BE SEVERE ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH ISOLATED TORNADOES POSSIBLE. VERY STRONG AND GUSTY WINDS ARE ALSO EXPECTED THROUGH TONIGHT. SEE THE WIND ADVISORY PRODUCT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS AN ELEVATED FIRE DANGER FRIDAY AFTERNOON ACROSS PARTS OF CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS DUE TO WARM TEMPERATURES...GUSTY WINDS...LOW HUMIDITIES AND DRY FUELS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL...ANY FLOODING OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE THIS EVENING. BYRD
In the hours before
Local storm report, Feb 20, 4:39 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
439 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM NON-TSTM WND GST CASEYVILLE 38.63N 90.03W
02/20/2014 M57 MPH ST. CLAIR IL BROADCAST MEDIA
&&
BYRDLocal storm report, Feb 20, 4:54 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
454 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 1 W BREESE 38.61N 89.54W
02/20/2014 CLINTON IL TRAINED SPOTTER
SHED BLOWN DOWN ONE MILE WEST OF BREESE
&&
CARNEYLocal storm report, Feb 20, 4:55 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM NON-TSTM WND GST MARYVILLE 38.73N 89.96W
02/20/2014 E60 MPH MADISON IL TRAINED SPOTTER
DAMAGE TO SIDING REPORTED. GUSTS ESTIMATED IN EXCESS OF
60 MPH
&&
CORRECTED EVENT TIME...EVENT
JPLocal storm report, Feb 20, 4:58 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM NON-TSTM WND GST 1 NNW BETHALTO 38.91N 90.05W
02/20/2014 M63 MPH MADISON IL AWOS
&&
BYRDLocal storm report, Feb 20, 4:59 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM NON-TSTM WND GST 4 NNE ORCHARD FARMS 38.93N 90.42W
02/20/2014 M67 MPH ST. CHARLES MO ASOS
&&
BYRDLocal storm report, Feb 20, 5:02 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG RAMSEY 39.14N 89.11W
02/20/2014 FAYETTE IL AMATEUR RADIO
SHINGLES AND SHEETING BLOWN OFF OF THE ROOF OF A HOME
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 4:22 AM CST | Wind Advisory | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 20 hr |
| Feb 20, 1:44 PM CST | Severe Thunderstorm Warning | LSX | Adams, Pike | 46 min |
| Feb 20, 2:25 PM CST | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 35 min |
| Feb 20, 2:58 PM CST | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin, Montgomery | 47 min |
| Feb 20, 3:25 PM CST | Severe Thunderstorm Warning | LSX | Bond, Macoupin, Madison | 50 min |
| Feb 20, 3:42 PM CST | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 48 min |
| Feb 20, 3:55 PM CST | Severe Thunderstorm Warning | LSX | Bond, Fayette | 50 min |
| Feb 20, 4:01 PM CST | Severe Thunderstorm Warning | LSX | Clinton, Madison, Saint Clair | 44 min |
| Feb 20, 4:10 PM CST | Tornado Warning | LSX | Fayette, Montgomery | 20 min |
| Feb 20, 4:23 PM CST | Severe Thunderstorm Warning | LSX | Fayette | 52 min |
| Feb 20, 4:35 PM CST | Severe Thunderstorm Warning | LSX | Clinton, Marion, Randolph, Washington | 40 min |
| Feb 20, 4:40 PM CST | Tornado Warning | LSX | Fayette | 35 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.